MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUO - DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION DUO - DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8404
Medical Device Problem Codes Material Twisted/Bent (2981); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of an unspecified quantity of solution sets, upstream occlusion alarms were observed; kinks were identified in the tubing sets.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the actual device was received for evaluation.Visual inspection was performed and all components were correctly placed and according to specifications.The condition of kinked tubing was observed without the walls touching; however, this minor kink does not affect functionality.Pressure and clear passage testing were performed and no leaks or blockages were noted.A pull test was performed with no issues noted.The sample was functionally tested using an in-lab spectrum pump with no issues noted.The reported kink was identified; however, the kink did not impact functionality.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DUO - DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19820843
Report Number1416980-2024-03826
Device Sequence Number8665568
Product Code FPA
UDI-Device Identifier00085412676630
UDI-Public(01)00085412676630(10)DR23H09017(17)250809
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/09/2025
Device Model Number2R8404
Device Catalogue Number2R8404
Device Lot NumberDR23H09017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown